# SDR SWAA2021110815004

- Difficulty date: September 4, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140AF CRACKED. ; / [01] FABRICATED NEW FLOOR PANEL 140AF; AFT CARGO COMPARTMENT PER REF. 737 AMM 25-52-01-201-801; USING REMOVED PANEL AS TEMPLATE
